MathSciNet Relay Station
MathSciNet bibliographic data
MR3027817 65M99
Russo, Matthew; Van Gorder, Robert A. Control of error in the homotopy analysis of nonlinear Klein-Gordon initial value problems. Appl. Math. Comput. 219 (2013), no. 12, 6494–6509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement